# SDR ASAA2017101522189

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,507 hours, 8,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14168
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 28,505 hours, 8,500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE NR 1 PACK LIGHT ILLUMINATED. RAN QRH AND THE LIGHT EXTINGUISHED WITH THE MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED A BITE ON THE NR 1 PACK ZONE TEMPERATURE CONTROLLER,  LEFT PACK RAM AIR ACTUATOR FAULTED B737-800 FIM 21-61 TASK 801. REMOVED AND REPLACED LH RAM AIR ACTUATOR REF B737-900 AMM 21-51-21, OPS TEST WAS SUCCESSFUL AND PERFORMED BITE TEST TASK 21-61-00-700-806-002, BITE TEST SUCCESSFUL.
